My Period is 3 months late and I'm wondering if it's anything to do with a pill I used to take (but for a very short time) Basically I was on yasminelle for 3 months (May-July) and stopped taking it for personal cirumstances..Anyway, I got my period in August and September but never got it since that...Could this have something to do with an after effect of the pill even though I already got my period? I'm not pregnant either.
Also, if it helps, last year I also skipped two periods (I skipped January and February time) (again I was not pregnant) and then they started to regulate again, but now I don't know what's going on? Any help please!!
You could have an hormone imbalance which is causing your periods to be out of wack. You should also get checked for uterine fibroids and polycystic ovarian syndrome. These issues affect the release of hormones and your ability to ovulate.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.